# SDR C2XA09TY090

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 17,874 hours, 13,652 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 14522191015
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRUCTURE CORRODED AT FRM 22 STR 15R.  REPAIRED STRUCTURE IAW EC 5310-01373.
